Translator Disclaimer
2019 Linear independence of 1, $\mathrm{Li}_1$ and $\mathrm{Li}_2$
Georges Rhin, Carlo Viola
Mosc. J. Comb. Number Theory 8(1): 81-96 (2019). DOI: 10.2140/moscow.2019.8.81

Abstract

We improve and extend the irrationality results proved by the authors (Ann. Sc. Norm. Super. Pisa Cl. Sci.  ( 5 ) 4:3 (2005), 389–437) for dilogarithms of positive rational numbers to results of linear independence over of 1 , Li 1 ( x ) and Li 2 ( x ) for suitable x , both for x > 0 and for x < 0 .

Citation

Download Citation

Georges Rhin. Carlo Viola. "Linear independence of 1, $\mathrm{Li}_1$ and $\mathrm{Li}_2$." Mosc. J. Comb. Number Theory 8 (1) 81 - 96, 2019. https://doi.org/10.2140/moscow.2019.8.81

Information

Received: 10 January 2018; Accepted: 14 March 2018; Published: 2019
First available in Project Euclid: 3 December 2018

zbMATH: 07063265
MathSciNet: MR3864310
Digital Object Identifier: 10.2140/moscow.2019.8.81

Subjects:
Primary: 11J72
Secondary: 11J82, 33B30

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 1 • 2019
MSP
Back to Top